# SDR QXEA200602761

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 20,587 hours, 29,754 cycles
- Engine: Pwa PW123D
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 99003
- Condition: Malfunctioned
- Location: Ac System
- Part time: 20,586 hours, 29,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2147 ON TAXI OUT F/O NOTED AC LOAD OF .35 ON PHASE A WITH NR 2 PROP OUT OF FEATHER AND NR 1 PROP IN FEATHER. TURNED WINDSHIELD HEAT OFF AND NOTED AC LOAD ON PHASE A DROPPED TO .33, BUT PHASE C LOAD WAS AT .36. MAINTENANCE REPLACED THE NR 1 AC GENERATOR IAW AMM TASK 24-21-00-000-801 AND 24-21-00-400-801. OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
